Refinements of Jessen’s functional

  • A. Barbir
  • Kruli´c K. Himmelreich
  • J. E. Pečarić


We obtain new refinements of Jessen’s functional defined by means of positive linear functionals. The accumulated results are then applied to weighted generalized and power means. We also obtain new refinements of numerous classical inequalities such as the arithmetic-geometric mean inequality, Young’s inequality, and H¨older’s inequality.
How to Cite
Barbir, A., K. K. Himmelreich, and J. E. Pečarić. “Refinements of Jessen’s Functional”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 879-96,
Research articles